Alert archive / Ohio / Small Craft Advisories in 2017
Small Craft Advisory 28, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Mar 9, 2017, 3:52 PM EST. It took effect at Mar 10, 2017, 10:00 AM EST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Mar 9, 2017, 3:52 PM EST (20:52 UTC)
- In effect from
- Mar 10, 2017, 10:00 AM EST
- Expired
- Mar 11, 2017, 9:52 PM EST
- In force
- 36 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
881 WHUS71 KCLE 092052 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 352 PM EST THU MAR 9 2017 LEZ145>149-100500- /O.NEW.KCLE.SC.Y.0028.170310T1500Z-170312T0300Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 352 PM EST THU MAR 9 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM FRIDAY TO 10 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 10 AM FRIDAY TO 10 PM EST SATURDAY. * WINDS...NORTH WINDS OF 10 TO 20 KNOTS WILL SHIFT TO THE NORTHWEST AND INCREASE TO 15 TO 25 KNOTS FRIDAY. WINDS WILL REMAIN ELEVATED THROUGH SATURDAY. * WAVES/SEAS...WAVES WILL BUILD TO 5 TO 7 FEET ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ142>144-100500- /O.NEW.KCLE.SC.Y.0028.170310T1500Z-170311T1500Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- 352 PM EST THU MAR 9 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM FRIDAY TO 10 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 10 AM FRIDAY TO 10 AM EST SATURDAY. * WINDS...NORTHWEST WINDS OF 10 TO 20 KNOTS WILL INCREASE TO 15 TO 25 KNOTS FRIDAY. WINDS WILL BEGIN TO DIMINISH ON SATURDAY. * WAVES/SEAS...WAVES WILL BUILD TO 3 TO 5 FEET FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
9 follow-up statements
959 WHUS71 KCLE 100238 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 938 PM EST THU MAR 9 2017 LEZ145>149-101045- /O.CON.KCLE.SC.Y.0028.170310T1500Z-170312T0300Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 938 PM EST THU MAR 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM FRIDAY TO 10 PM EST SATURDAY... * WINDS...NORTHWEST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. * WAVES/SEAS...WAVES WILL BUILD TO 5 TO 7 FEET ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ142>144-101045- /O.CON.KCLE.SC.Y.0028.170310T1500Z-170311T1500Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- 938 PM EST THU MAR 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM FRIDAY TO 10 AM EST SATURDAY... * WINDS...NORTHWEST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. * WAVES/SEAS...WAVES WILL BUILD TO 3 TO 5 FEET FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
567 WHUS71 KCLE 100853 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 353 AM EST FRI MAR 10 2017 LEZ145>149-101700- /O.CON.KCLE.SC.Y.0028.170310T1500Z-170312T0300Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 353 AM EST FRI MAR 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EST SATURDAY... * WINDS...NORTHWEST WINDS WILL INCREASE TO 20 TO 30 KNOTS. * WAVES/SEAS...WAVES WILL BUILD TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ142>144-101700- /O.CON.KCLE.SC.Y.0028.170310T1500Z-170311T1500Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- 353 AM EST FRI MAR 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 AM EST SATURDAY... * WINDS...NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS. * WAVES/SEAS...WAVES WILL BUILD TO 3 TO 5 FEET FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
367 WHUS71 KCLE 101454 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 954 AM EST FRI MAR 10 2017 LEZ145>149-102300- /O.CON.KCLE.SC.Y.0028.170310T1500Z-170312T0300Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 954 AM EST FRI MAR 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST SATURDAY... * WINDS...NORTHWEST WINDS 15 TO 25 KNOTS THROUGH TONIGHT. * WAVES...WAVES WILL BUILD TO 5 TO 7 FEET THIS AFTERNOON AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ142>144-102300- /O.CON.KCLE.SC.Y.0028.170310T1500Z-170311T1500Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- 954 AM EST FRI MAR 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY... * WINDS...NORTHWEST WINDS 15 TO 25 KNOTS THROUGH TONIGHT. * WAVES/SEAS...WAVES WILL BUILD TO 3 TO 5 FEET THIS AFTERNOON AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
308 WHUS71 KCLE 102047 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 347 PM EST FRI MAR 10 2017 LEZ145>149-110500- /O.CON.KCLE.SC.Y.0028.000000T0000Z-170312T0300Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 347 PM EST FRI MAR 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST SATURDAY... * WINDS...NORTHWEST WINDS 15 TO 25 KNOTS THROUGH TONIGHT. * WAVES...WAVES 5 TO 7 FEET TONIGHT SUBSIDING TO 3 TO 5 FEET SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ142>144-110500- /O.CON.KCLE.SC.Y.0028.000000T0000Z-170311T1500Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- 347 PM EST FRI MAR 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY... * WINDS...NORTHWEST WINDS 15 TO 25 KNOTS TONIGHT. * WAVES/SEAS...WAVES 4 TO 6 FEET TONIGHT SUBSIDING TO 2 TO 4 FEET SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
186 WHUS71 KCLE 110225 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 925 PM EST FRI MAR 10 2017 LEZ145>149-111030- /O.CON.KCLE.SC.Y.0028.000000T0000Z-170312T0300Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 925 PM EST FRI MAR 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST SATURDAY... * WINDS...NORTHWEST WINDS 15 TO 25 KNOTS THROUGH TONIGHT. * WAVES...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ142>144-111030- /O.CON.KCLE.SC.Y.0028.000000T0000Z-170311T1500Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- 925 PM EST FRI MAR 10 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY... * WINDS...NORTHWEST WINDS 15 TO 25 KNOTS TONIGHT. * WAVES/SEAS...WAVES 4 TO 6 FEET TONIGHT SUBSIDING TO 2 TO 4 FEET SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
355 WHUS71 KCLE 110854 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 354 AM EST SAT MAR 11 2017 LEZ145>149-111700- /O.CON.KCLE.SC.Y.0028.000000T0000Z-170312T0300Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 354 AM EST SAT MAR 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...NORTHWEST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ142>144-111500- /O.CON.KCLE.SC.Y.0028.000000T0000Z-170311T1500Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- 354 AM EST SAT MAR 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS...NORTHWEST 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. * WAVES/SEAS...WAVES 4 TO 6 FEET TONIGHT SUBSIDING TO 2 TO 4 FEET SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
500 WHUS71 KCLE 111521 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1021 AM EST SAT MAR 11 2017 LEZ142>144-111630- /O.EXP.KCLE.SC.Y.0028.000000T0000Z-170311T1500Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- 1021 AM EST SAT MAR 11 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE WESTERN BASIN OF LAKE ERIE WILL REMAIN CHOPPY THIS AFTERNOON BUT WINDS AND WAVES WILL BE BELOW SMALL CRAFT ADVISORY CRITERIA. NORTHWEST WINDS OF 15 TO 20 KNOTS WILL DIMINISH TO 10 TO 15 KNOTS. WAVES OF 2 TO 4 FEET WILL SUBSIDE TO 1 TO 3 FEET. $$ LEZ145>149-112330- /O.CON.KCLE.SC.Y.0028.000000T0000Z-170312T0300Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 1021 AM EST SAT MAR 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...NORTHWEST 15 TO 25 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
327 WHUS71 KCLE 112048 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 348 PM EST SAT MAR 11 2017 LEZ145>149-120300- /O.CON.KCLE.SC.Y.0028.000000T0000Z-170312T0300Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 348 PM EST SAT MAR 11 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...NORTHWEST 10 TO 20 KNOTS TONIGHT. * WAVES...3 TO 5 FEET THROUGH THIS EVENING SUBSIDING TO 1 TO 3 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
056 WHUS71 KCLE 120252 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 952 PM EST SAT MAR 11 2017 LEZ145>149-120400- /O.CAN.KCLE.SC.Y.0028.000000T0000Z-170312T0300Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 952 PM EST SAT MAR 11 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WIND AND WAVE CONDITIONS ON THE LAKE WILL BE BELOW SMALL CRAFT ADVISORY CRITERIA FOR THE REST OF THE NIGHT. THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Mar 9, 3:39 PM EST, 13 minutes earlier.
Area forecast discussion, Mar 9, 3:39 PM EST, 13 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
339 PM EST Thu Mar 9 2017
.SYNOPSIS...
A weak wave of low pressure will move east along a cold front
drifting south across the area tonight with another reinforcing cold
front moving southeast through the region Friday. High pressure will
spread southeast into Ohio on the weekend then weaken while a low
moves up the Ohio valley Monday night and Tuesday.
&&
.NEAR TERM /THROUGH TONIGHT/...
A s/w digging se into the area tonight will slow a cold front
dropping south across the cwa by causing a wave of low pressure to
develop along the front as it moves near the Ohio river. Upper level
jet energy will help to cause a band of mixed rain and snow to
continue to develop over the northern counties that slowly drops sse
thru the cwa during the night while changing to just snow by around
midnight in the far south. By the end of the night...lake effect
conditions will be becoming somewhat favorable so some light lake
effect snow showers should begin to get going in the snowbelt.
Accumulation for the night should range from a half an inch or less
in the west to 2 to maybe up to 4 inches locally for the inland east.
The cold front passing south of the area will produce colder lows
tonight that should get into a 24 to 27 range for most of the cwa.
&&
.SHORT TERM /FRIDAY THROUGH SUNDAY NIGHT/...
The lobe of the polar vortex will tend to hang over eastern Canada
Friday through the weekend allowing arctic air to spread over the
area Fri into Sat and remain in place Sunday. This will set up
favorable conditions for lake effect snow showers to occur into
Sunday which should diminish by Sunday night as surface high
pressure spreads se into the area. The lake effect accumulation
appears to be on the lighter side with most 12 hour periods seeing 2
inches or less with the better accumulation looking more likely
later Fri into Sat morning.
By the end of Sun night, enough moisture from the next system
developing to the sw could spread into the west for light snow to
try and develop.
Highs on Friday mostly in the upper 20s to lower 30s will only be in
the 20s on Sat and Sun with lows well down in the teens with maybe
some single digit readings for the normally colder inland locations
where snow cover will exist.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
It will take us some time to shake the west coast ridge/eastern U.S.
trough and the cooler/below normal temperatures across the region.
Monday night's low will track across the Ohio Valley, but there
still is low confidence in its exact track. Will continue the
likely precip chances for snow starting late Monday afternoon across
the west and spreading eastward Monday night. The ECMWF has come in
with a more northern track while the GFSENS still has a more
southern track. Have gone that route with temperatures, precip
timing and wind forecast. Differences persist going into mid week.
There are differences in how fast we can get ridging into the area
and that will effect how long lake effect could linger. This
airmass is definitely cold enough. After high temperatures only
close to upper 20/lower 30s for the first part of the week, it is
possible by Thursday we may recover closer to seasonal averages.
&&
.AVIATION /18Z Thursday THROUGH Tuesday/...
A weak and relatively quick moving system will cross southern
Ohio this evening with an expanding precipitation shield to its
north across the terminals. Current radar returns not reaching
the ground, but eventually, toward evening it will begin to
precipitate. Have pushed back the time the precip starts in this
round of TAFs. This puts the precip type as predominately light
snow. If precip starts earlier, it could be a mix. For the sake
of aviation, ceilings/visibility lower with the onset of snow
and expecting a several hour period of low end MVFR to IFR.
TOL and possibly ERI will be in the fringes of the better snow
as the trend has been a little further south. Best
accumulations would be MFD/CAK/YNG/CLE. Western terminals have a
chance of improving back to VFR ceilings for Friday with high
pressure centered just to the west. For the rest of the sites
expect persistence of MVFR ceilings. Late in the TAF period lake
effect snow showers will begin to enter the picture for ERI.
Winds will increase from the north-northwest this evening and we
will have minor gusts on Friday.
OUTLOOK...Non-VFR possible Saturday/Sunday especially across
northeast OH and northwest PA. Area wide non-VFR Monday into
Tuesday.
&&
.MARINE...
Weak system slides east across the Ohio Valley tonight, but it will
be the gradient between the strong high building eastward from the
northern Plains and Western Great Lakes and the departing low that
will increase northwest winds on the lake. Have gone ahead and
issued a small craft advisory for Friday through Saturday. It is
not until Sunday that the high can ease overhead enough to allow
winds/waves to diminish. The next system to cross the Ohio Valley
Monday night will draw winds around to the northeast on the lake.
Speeds may increase enough to need another small craft advisory, but
there is low confidence in the track of the low. The track will
impact the wind speeds.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 10 AM Friday to 10 PM EST Saturday
for LEZ145>149.
Small Craft Advisory from 10 AM Friday to 10 AM EST Saturday
for LEZ142>144.
&&
SYNOPSIS...Adams
NEAR TERM...Adams
SHORT TERM...Adams
LONG TERM...Oudeman
AVIATION...Oudeman
MARINE...OudemanHazardous weather outlook, Mar 9, 3:10 PM EST, 42 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 310 PM EST Thu Mar 9 2017 OHZ003-006>014-017>019-027-028-036-089-PAZ001-002-102015- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Wyandot-Crawford-Marion- Ashtabula Lakeshore-Northern Erie-Southern Erie- 310 PM EST Thu Mar 9 2017 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ020>023-029>033-037-038-047-PAZ003-102015- Medina-Summit-Portage-Trumbull-Richland-Ashland-Wayne-Stark-Mahoning- Morrow-Holmes-Knox-Crawford- 310 PM EST Thu Mar 9 2017 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Pennsylvania. .DAY ONE...This Afternoon and Tonight. Widespread snow tonight should result in 1 to 3 inches of accumulation with the heavier amounts generally southeast of a line from Youngstown to Akron to Marion. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-102015- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 310 PM EST Thu Mar 9 2017 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 9:19 PM EST | Small Craft Advisory | CLE | 13 hr |
Nearby
Small Craft Advisories in Ohio, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.